Please use this identifier to cite or link to this item:
Title: Synchronization in an array of linearly stochastically coupled networks with time delays
Authors: Cao, J
Wang, Z
Sun, Y
Keywords: Stochastic coupling;Adaptive synchronization;Mean square asymptotic stability;LaSalle invariance principle;Delayed neural networks;Coupling delay
Issue Date: 2007
Publisher: Elsevier
Citation: Physica A: Statistical Mechanics and its Applications, 385(2): 718-728, Nov 2007
Abstract: In this paper, the complete synchronization problem is investigated in an array of linearly stochastically coupled identical networks with time delays. The stochastic coupling term, which can reflect a more realistic dynamical behavior of coupled systems in practice, is introduced to model a coupled system, and the influence from the stochastic noises on the array of coupled delayed neural networks is studied thoroughly. Based on a simple adaptive feedback control scheme and some stochastic analysis techniques, several sufficient conditions are developed to guarantee the synchronization in an array of linearly stochastically coupled neural networks with time delays. Finally, an illustrate example with numerical simulations is exploited to show the effectiveness of the theoretical results.
Description: This is the post print version of the article. The official published version can be obtained from the link - Copyright 2007 Elsevier Ltd
ISSN: 0378-4371
Appears in Collections:Computer Science
Dept of Computer Science Research Papers

Files in This Item:
File Description SizeFormat 
Fulltext.pdf294.2 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.